# SDR UPS02839876

- Difficulty date: October 12, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 24,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 AIR COND/PRESS COMPT AT FS 56 ABOVE L24L FRAME IS CRACKED AT A/C DUCT STANDOFF ATTACH BRACKET.  REMOVED FRAME SECTION, FAB NEW FRAME SECTION AND SPLICE IAW DC8 SRM 53-2-0, INSTALLED FRAME SECTION AND SPLICES IAW DC8 SRM 51-1-20D.
